Existence and uniqueness of positive solutions for a class of nonlinear fractional differential equations with mixed-type boundary value conditions
Articles
Fang Wang
Qufu Normal University
Lishan Liu
Curtin University
Debin Kong
Yantai Nanshan University
Yonghong Wu
Curtin University
Published 2018-12-14
https://doi.org/10.15388/NA.2019.1.5
PDF

Keywords

fractional differential equations
mixed-type boundary value problem
positive solution
unique positive solution

How to Cite

Wang F., Liu L., Kong D. and Wu Y. (2018) “Existence and uniqueness of positive solutions for a class of nonlinear fractional differential equations with mixed-type boundary value conditions”, Nonlinear Analysis: Modelling and Control, 24(1), pp. 73–94. doi: 10.15388/NA.2019.1.5.

Abstract

In this article, we study a class of nonlinear fractional differential equations with mixed-type boundary conditions. The fractional derivatives are involved in the nonlinear term and the boundary conditions. By using the properties of the Green function, the fixed point index theory and the Banach contraction mapping principle based on some available operators, we obtain the existence of positive solutions and a unique positive solution of the problem. Finally, two examples are given to demonstrate the validity of our main results.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy